MathSciNet Relay Station
MathSciNet bibliographic data
MR1452800 (99d:06002) 06A06
De Simone, Anna Decomposition theorems in orthomodular posets: the problem of uniqueness. Proc. Amer. Math. Soc. 126 (1998), no. 10, 2919–2926.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement